MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419602010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 87 years old at the time of study enrollment.E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that dissection was noted requiring intervention.On (b)(6) 2025, the subject underwent treatment with the eluvia drug-eluting stent and ranger drug coated balloons as a part of the clinical trial.The target lesion #001 was in the left proximal superficial femoral artery and left mid superficial femoral artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 100 mm lesion length with 80% stenosis and was classified as tasc ii b lesion.Prior to target lesion treatment with study device, atherectomy was performed using 2.2 mm x 3000 mm phoenix atherectomy device.Treatment of target lesion was performed by dilation using 6 mm x 200 mm ranger drug-coated balloon and placement of 7 mm x 40 mm eluvia drug eluting stent study devices.Following treatment was performed by placement of 5.5 mm x 150 mm supera bare metal stent and balloon dilation using 5.5 mm x 20 mm armada pta balloon.Post procedure, the final residual stenosis was noted to be 0%.The target lesion #002 was in the left distal popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 10 mm lesion length with 80% stenosis and was classified as tasc ii b lesion.Prior to target lesion treatment with study device, atherectomy was performed using 2.2 mm x 3000 mm phoenix atherectomy device.Treatment of target lesion was performed by dilation using 4 mm x 60 mm ranger drug-coated balloon study device.Following treatment, the final residual stenosis was noted to be 0%.On the same day of index procedure, during the treatment of target lesion #001, dissection of grade a was noted in the left mid superficial femoral artery due to 6 mm x 200 mm ranger drug coated balloon.In response to dissection, a 5.5 mm x 150 mm non-boston scientific stent was placed in the mid superficial femoral artery which was post dilated using 5.5 mm x 20 mm armada ballon.Post treatment, the final residual stenosis was noted to be 0%.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23477696
Report Number2124215-2025-77853
Device Sequence Number10329991
Product Code ONU
UDI-Device Identifier08714729976202
UDI-Public(01)08714729976202(17)260723(10)7545H24
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Model NumberH74939419602010
Device Catalogue NumberH74939419602010
Device Lot Number07545H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/05/2025
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite